# SDR AWXA200200878

- Difficulty date: September 7, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 9,517 hours, 3,875 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: MPP171700LH
- Condition: Maladjustment
- Location: Zone 844 - Doors
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- Nature of condition: L, S
- Precautionary procedure: O

## Discrepancy

MCN - EMERGENCY ESCAPE SYSTEM - DURING B-02 CHECK THE L/H OVER WING EMERGENCY ESCAPE EXIT RELEASE CABLE FAILED TEST. MAINTENANCE ADJUSTED FLEXIBLE CONTROL CABLE ASSEMBLY IAW AMM 25-62-43-420-050, STEP A(9) B, AND STEP 11; TEST WAS GOOD IAW AWA T/C F1C52303.
